| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 33-36


Zvi Retchkiman Konigsberg
      Integer factorization and twin primes verification algorithms
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1599 - 1605
      http://dx.doi.org/10.12988/imf.2006.06137

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, H. Bagherzadeh Valami
      Malmquist productivity index with interval and fuzzy data, An application of data envelopment analysis
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1607 - 1623
      http://dx.doi.org/10.12988/imf.2006.06138

R. A. Mollin
      Global versus local solvability of quadratic Diophantine equations
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1625 - 1633
      http://dx.doi.org/10.12988/imf.2006.06139

A. Divandari, G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, H. Nikoomaram, F. Rezai Balf
      O. R. theory and it's application, Multi-component commercial bank branch progress and regress: An application of data envelopment analysis
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1635 - 1644
      http://dx.doi.org/10.12988/imf.2006.06140

G. R. Jahanshahloo, F. Hosseinzadeh Lotfi, S. Razmian
      A buyer - seller game model for selection and negotiation of purchasing bids on interval data
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1645 - 1657
      http://dx.doi.org/10.12988/imf.2006.06141

K. Al Shaqsi, M. Darus
      New class of p-valently harmonic meromorphic functions
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1659 - 1667
      http://dx.doi.org/10.12988/imf.2006.06142

K. Al-Shaqsi, M. Darus
      On coefficient problems of certain analytic functions involving Hadamard products
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1669 - 1676
      http://dx.doi.org/10.12988/imf.2006.06143

T. N. Shanmugam, S. Sivasubramanian, M. Darus
      On a subclass of k-uniformly convex functions with negative coefficients
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1677 - 1689
      http://dx.doi.org/10.12988/imf.2006.06144

B. Raja Rao, J. M. Alhumoud, C.V. Damaraju
      Setting the clock back to zero property of a family of bivariate life distributions
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1691 - 1707
      http://dx.doi.org/10.12988/imf.2006.06145

J. A. Diaz-Garcia, J. R. Dominguez-Molina
      Some generalisations of Birnbaum-Saunders and sinh-normal distributions
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1709 - 1727
      http://dx.doi.org/10.12988/imf.2006.06146

J. M. Tchuenche, N. S. Mbare, P. O. K. Aiyelo
      On a problem of El-Metwally et al
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1729 - 1731
      http://dx.doi.org/10.12988/imf.2006.06147

Ju H. Park
      Global robust stability for neural networks with delays
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1733 - 1742
      http://dx.doi.org/10.12988/imf.2006.06148

A. Ihsan Hascelik
      Degree optimal average quadrature rules for the generalized Hermite weight function
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1743 - 1756
      http://dx.doi.org/10.12988/imf.2006.06149

B. A. Frasin
      Sufficient conditions of analytic functions involving the generalized fractional integral operator
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1757 - 1762
      http://dx.doi.org/10.12988/imf.2006.06150

J. C. Santos-Leon
      Interpolatory quadrature formulas for the Fejer kernel
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1763 - 1771
      http://dx.doi.org/10.12988/imf.2006.06151

J. A. Rodriguez, J. M. Sigarreta
      Offensive alliances in cubic graphs
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1773 - 1782
      http://dx.doi.org/10.12988/imf.2006.06152

Dae Woon Yoon
      Ruled surfaces whose mean curvature vector is an eigenvector of the Laplacian of the second fundamental forms
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1783 - 1788
      http://dx.doi.org/10.12988/imf.2006.06153

G. Espinosa-Paredes
      Mass transfer and reaction in double emulsion systems
      Int. Math. Forum, Vol. 1, 2006, no. 33-36, 1789 - 1804
      http://dx.doi.org/10.12988/imf.2006.06154


Journals | Books | Author guidelines